MathSciNet Relay Station
MathSciNet bibliographic data
MR1893978 34B16
Agarwal, R. P.; O'Regan, Donal; Lakshmikantham, V.; Leela, S. An upper and lower solution theory for singular Emden-Fowler equations. Nonlinear Anal. Real World Appl. 3 (2002), no. 2, 275–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement